MathSciNet Relay Station
MathSciNet bibliographic data
MR2487898 (2010j:35563) 35R01 (35K57 35K65 58J35)
Lu, Peng; Ni, Lei; Vázquez, Juan-Luis; Villani, Cédric Local Aronson-Bénilan estimates and entropy formulae for porous medium and fast diffusion equations on manifolds. J. Math. Pures Appl. (9) 91 (2009), no. 1, 1–19.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement